On Some Characterizations of Ruled Surface of a Closed Timelike Curve in Dual Lorentzian Space


Bektas O. , Senyurt S.

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.22, no.4, pp.939-953, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.1007/s00006-012-0327-7
  • Title of Journal : ADVANCES IN APPLIED CLIFFORD ALGEBRAS
  • Page Numbers: pp.939-953

Abstract

In this paper, we investigate the relations between the pitch, the angle of pitch and drall of parallel ruled surface of a closed curve in dual Lorentzian space.